Alert archive / Pennsylvania / Areal Flood Advisories in 2016

Areal Flood Advisory 77, NWS Philadelphia/Mount Holly

July 13, 2016Berks County, Lehigh County, Montgomery County, Pennsylvania

NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 13, 2016, 4:12 PM EDT for Berks County, Lehigh County, Montgomery County, Pennsylvania. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Jul 13, 2016, 4:12 PM EDT (20:12 UTC)
Expired
Jul 13, 2016, 8:15 PM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Berks County, PA, Lehigh County, PA, Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 126 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.2 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2016-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2016-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
700 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

018 
WGUS81 KPHI 132012
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
412 PM EDT WED JUL 13 2016

PAC011-077-091-140015-
/O.NEW.KPHI.FA.Y.0077.160713T2012Z-160714T0015Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEHIGH PA-BERKS PA-MONTGOMERY PA-
412 PM EDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* FLOOD ADVISORY FOR...
  SOUTHERN LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
  BERKS COUNTY IN EASTERN PENNSYLVANIA...
  NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEASTERN PENNSYLVANIA...

* UNTIL 815 PM EDT

* AT 411 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN DUE TO AN AREA
  OF SHOWERS AND THUNDERSTORMS. THIS WILL CAUSE POOR DRAINAGE, LOW-
  LYING, URBANIZED OR SMALL STREAM FLOODING ACROSS PORTIONS OF THE
  ADVISED AREA. UP TO TWO INCHES OF RAIN CAN BE EXPECTED, WHERE THE
  HEAVIEST RAINS FALL, IN ABOUT A TWO HOUR TIMEFRAME.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  READING...EMMAUS...WYOMISSING...BIRDSBORO...KUTZTOWN...HAMBURG...
  FLEETWOOD...SINKING SPRING...LAURELDALE...TOPTON...LEESPORT...
  SHOEMAKERSVILLE...BALLY...BECHTELSVILLE...LYONS...LENHARTSVILLE...
  ZIONSVILLE...CLAUSSVILLE...FAIRVIEW HGTS AND SPRING RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4069 7577 4048 7542 4042 7549 4042 7555
      4024 7569 4019 7579 4037 7609 4053 7612

$$

KRUZDLO
1 follow-up statement
035 
WGUS81 KPHI 132129
FLSPHI

FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
529 PM EDT WED JUL 13 2016

PAC011-077-091-132139-
/O.CAN.KPHI.FA.Y.0077.000000T0000Z-160714T0015Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEHIGH PA-BERKS PA-MONTGOMERY PA-
529 PM EDT WED JUL 13 2016

...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR SOUTHERN LEHIGH...BERKS
AND NORTHWESTERN MONTGOMERY COUNTIES...

LIGHT RAIN CONTINUES ACROSS THE REGION, BUT THE HEAVY RAIN HAS
ENDED. FLOODING IS NO LONGER EXPECTED.

LAT...LON 4069 7577 4048 7542 4042 7549 4042 7555
      4024 7569 4019 7579 4037 7609 4053 7612

$$

KRUZDLO

What forecasters said that day

The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 13, 3:45 PM EDT, 27 minutes earlier.

Area forecast discussion, Jul 13, 3:45 PM EDT, 27 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
345 PM EDT WED JUL 13 2016

.SYNOPSIS...
An approaching upper trough and a weak surface front will affect the
weather tonight through Thursday night. Bermuda high pressure will
strengthen across the Middle Atlantic region this weekend and into
next week. Another disturbance will affect the area next Monday and
Tuesday.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Showers and isolated thunderstorms continued in our forecast area at
mid afternoon. Precipitable water values were above 2 inches at most
locations, so they have been efficient rain producers. Rainfall
amounts up to 3 inches have been reported.

The low topped convection is expected to continue regenerating in
southeastern Pennsylvania and on the upper Delmarva into the early
evening hours in response to a mid level impulse. The precipitation
should then diminish by late evening. The guidance is suggesting
that another impulse may trigger additional showers and thunderstorms
near or off the coast late tonight.

The southerly surface flow will continue to draw moisture into our
region tonight. We are anticipating low clouds to develop.

The clouds cover and the southerly flow should keep temperatures
from dropping below the 70s at most locations.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
The main issue for Thursday will be the increasing heat and
humidity. Most locations in our forecast area should get up into the
lower and middle 90s. The exceptions will be the elevated terrain in
the Poconos and northern New Jersey, and communities right along the
coast, where highs should be in the 80s.

Where highs will be in the lower and middle 90s dew point readings
are expected to be in the lower and middle 70s. As a result, heat
index values are anticipated to reach 100 to 105. We have issued an
Excessive Heat Warning for the urban corridor counties from Mercer
to Philadelphia to New Castle. We have issued a Heat Advisory for
our remaining counties except Carbon, Monroe and Sussex (New
Jersey), as well as the coastal strip.

Thursday should begin with some low clouds. However, they are
expected to lift and break during the morning. A line of showers and
thunderstorms is expected to arrive from the northwest during the
afternoon in advance of an approaching surface trough.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
The pattern is turning more summer-like with an upper ridge building
across the southern parts of the country and the storm track moving
across the US/Canada boarder region this weekend and into next week.
The systems will be difficult to time and the operational models are
showing different solutions with regards to the details, so after
the weekend, the fcst will tend to be more generic. One system
brings sct tstms thu night before moving away. Fair and very warm
weather is expected Fri. Mostly fair weather for the weekend with sct
tstms across the Delmarva and srn NJ. Sct tstms for the beginning of
next week.

Temperatures will remain well above normal into Fri with heat
related flags extended into this period. You can expect hot temps
fri, but the humidity levels will be less than Wed/Thu. Highs on Fri
will be mostly in the low/mid 90s. Into the weekend and next week,
temperatures will remain above normal with readings mostly topping
out in the upper 80s to low 90s.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Conditions will continue to vary between VFR and MVFR into this
evening. Occasional showers may lower the ceiling and visibility
values into the IFR category for a brief time.

The showers are anticipated to move northeastward and dissipate this
evening. However, low clouds should keep conditions in the MVFR
category for much of the night. The low clouds are expected to lift
and break on Thursday morning with VFR conditions forecast into the
afternoon. A line of showers and thunderstorms is expected to arrive
from the northwest during the afternoon hours.

The wind is forecast to favor the southeast to southwest quadrant
into tonight at speeds generally less than 10 knots. A south to
southwest wind is expected for Thursday with speeds increasing to 8
to 12 knots.

OUTLOOK...
Typical summer weather with mostly VFR conditions thru the period.
Sct showers and tstms will lower cigs/vsbys at times. Periods most
favorable are Thu evening and again Sat/Sun afternoon and evening
across the srn areas.

&&

.MARINE...
A southerly flow will continue on the coastal waters of New Jersey
and Delaware for tonight and Thursday. Wave heights on our ocean
waters should be 2 to 3 feet. Waves on Delaware Bay will be 2 feet
or less. Scattered showers are expected into this evening.
Additional showers and thunderstorms may develop along or off the
coast late tonight before moving out to sea. A line of showers and
thunderstorms may approach from the northwest late on Thursday.

OUTLOOK...
A mostly tranquil period on the waters overall. No major tropical
systems in the Atlantic basin expected. Sct tstms may produce
locally higher winds and seas, but overall sub-sca conditions
expected.

RIP CURRENTS...

There is a low risk for the development of dangerous rip currents
into tonight.

The probable risk category for Thursday is also low. We are
anticipating a southerly wind around 10 mph at that time along with
a southerly 2 foot swell with a period of about 5 seconds.

&&

.EQUIPMENT...
KACY ASOS remains out of service. Replacement parts have arrived,
and we are hopeful it will be back on line later today.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory from noon to 8 PM EDT Thursday for PAZ060>062-
     101-103-105.
     Excessive Heat Warning from noon Thursday to 8 PM EDT Friday
     for PAZ070-071-102-104-106.
NJ...Heat Advisory from noon to 8 PM EDT Thursday for NJZ007>010-
     012-013-016-020>023-027.
     Excessive Heat Warning from noon Thursday to 8 PM EDT Friday
     for NJZ015-017>019.
DE...Heat Advisory from noon to 8 PM EDT Thursday for DEZ002-003.
     Excessive Heat Warning from noon Thursday to 8 PM EDT Friday
     for DEZ001.
MD...Heat Advisory from noon to 8 PM EDT Thursday for MDZ008-012-
     015-019-020.
MARINE...None.

&&

Synopsis...O'Hara
Near Term...Iovino
Short Term...Iovino
Long Term...O'Hara
Aviation...Iovino/O'Hara
Marine...Iovino/O'Hara
Equipment...Staff
Hazardous weather outlook, Jul 13, 3:15 PM EDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 PM EDT WED JUL 13 2016

DEZ002-003-MDZ008-012-015-019-020-NJZ007>010-012-013-016-020>023-027-
PAZ060>062-101-103-105-141915-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-WARREN-
MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-SALEM-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-
NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS-
315 PM EDT WED JUL 13 2016

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-141915-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
315 PM EDT WED JUL 13 2016

...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON THURSDAY TO 8 PM EDT
FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ001-014-024>026-PAZ054-055-141915-
DELAWARE BEACHES-SUSSEX-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-CARBON-MONROE-
315 PM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-141915-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
315 PM EDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 13, 3:12 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
312 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HEAVY RAIN       1 NNW EASTON            38.79N  76.08W
07/13/2016  M2.83 INCH       TALBOT             MD   COCORAHS

            2.83 INCHES OF RAIN FELL IN A 2 HOUR PERIOD

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER PHI1601400

SFJ
Local storm report, Jul 13, 3:20 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
320 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HEAVY RAIN       DELMAR                  38.46N  75.57W
07/13/2016  E1.50 INCH       SUSSEX             DE   TRAINED SPOTTER

            WITHIN THE LAST 90 MINUTES

&&

EVENT NUMBER PHI1601403

SFJ
Local storm report, Jul 13, 3:48 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
348 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FLOOD            SEAFORD                 38.65N  75.62W
07/13/2016                   SUSSEX             DE   911 CALL CENTER

            CARS STRANDED IN WATER ON ROADWAYS

&&

EVENT NUMBER PHI1601404

SFJ
Local storm report, Jul 13, 3:51 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
351 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     FLASH FLOOD      SEAFORD                 38.65N  75.62W
07/13/2016                   SUSSEX             DE   911 CALL CENTER

            MULTIPLE CARS STRANDED IN WATER ON ROADWAYS

&&

CORRECTED EVENT...REMARKS

EVENT NUMBER PHI1601404

SFJ
Special weather statement, Jul 13, 4:03 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
403 PM EDT WED JUL 13 2016

DEZ003-132030-
INLAND SUSSEX-
403 PM EDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL SUSSEX COUNTY...

AT 402 PM EDT...A STRONG THUNDERSTORM WAS NEAR GUMBORO...OR 12 MILES
NORTHEAST OF SALISBURY. THE STORM WAS DRIFTING SLOWLY NORTHWARD.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN INLAND
SUSSEX COUNTY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3850 7545 3861 7546 3861 7522 3848 7542
TIME...MOT...LOC 2002Z 198DEG 3KT 3850 7543

DRAG
Local storm report, Jul 13, 4:07 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EDT WED JUL 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     HEAVY RAIN       4 E DELMAR              38.46N  75.50W
07/13/2016  M2.27 INCH       SUSSEX             DE   COCORAHS

            WITHIN THE LAST 2 HOURS

&&

EVENT NUMBER PHI1601405

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 2:05 PM EDTAreal Flood AdvisoryPHIBucks, Montgomery4 hr
Jul 13, 2:44 PM EDTExcessive Heat WarningPHIBucks, Chester, Delaware, Montgomery, Philadelphia52 hr
Jul 13, 2:44 PM EDTHeat AdvisoryPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton29 hr
Jul 13, 3:16 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Montgomery4 hr
Jul 13, 5:26 PM EDTAreal Flood AdvisoryPHICarbon, Monroe4 hr

Nearby

Areal Flood Advisories in Pennsylvania, 2016Every areal flood advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.